# SDR 96ZZZX3120

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATW - FLOOR PLATE OUTBOARD OF FORWARD AIRSTAIR CLOSET HAS SEVERAL PLACES WITH SURFACE CORROSION.  REMOVED SURFACE CORROSION AIRSTAIR CLOSET OUTBOARD SILL AREA, TREATED, PRIMED AND PAINTED.
